Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

On implant. Light cramps & bleeding, bigger breasts. Pregnant?

Iv had the implant for 2 years, and its due out in 3 months. Iv never once bled until yestarday, and have had very light cramps. The bleeding is also very light and i only realy see it on tissue when i go to the toilet. My boobs have got alot bigger too. Is there any chance i could be pregnant or am i just being paranoid? Or what else could it be?
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2013
thanks for your query.
Towards the fag end of IMplant use, the symptoms you describe are quite common.
There is no undue cause for worry.
However, the symptoms you describe, should be ruled out as far as a pregnancy is concerned.
Please take a urine pregnancy test to be sure that you are not pregnant.
Also, mention the issue to your healthcare provider, as you have not been having periods, you could consider having a blood test or an ultrasound to ascertain a pregnancy.
Please see a gynecologist for the needful.
take care.
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor